himmylover, Yes I had heard that paxil can put some weight on you, but if you are that miserable you should give it a try. It might not effect you in that way and you may not have any problems taking it. Not sure this helps you at all, but just keep a close watch while on it and see how you are feeling. Take care,
I have terribly periods, 42 and they are getting worse, My OBGYN put me on Paxil 10 mgs, I have read that this medication can put the weight on you.....
I am so scard, for I work out hard and try to stay in shape. I am suppose to take this 7-10 days before my period.
I don't want no weight gain..........please advise.
I will never understand why the Dr.'s hand out the AD's like candy when it's our hormones that need the help. If it takes 4-6 weeks for any antidepressant to work then why on earth do they give it out to take during our periods? You should find a Dr. who will treat your hormones instead of giving you the AD's. I'm in the process of waiting to do my saliva tests for my hormones, I've had horrible periods for years and the older I get, I'm almost 42 the worse they are getting. It's a long process, especially when you have to wait til day 21 in your cycle and you feel like crap!! Hang in there and keep reading then find a Dr. who will help balance your hormones.